# SDR 96UAL900053

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7467U
- Make and model: Boeing 727222
- Aircraft serial: 21921
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE DOOR 1 ILLUMINATES WITH POWER, SWITCH AND BATTERY OFF.  REPLACED EXIT SIGN LIGHT ASSEMBLY AT DOOR 1L.
